# SDR GLBA20111017F

- Difficulty date: October 15, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 31,770 hours, 39,165 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  MAINTENANCE RIGGED CABIN DOOR ANNUNCIATOR CENTER LATCH SWITCH IAW BMM 52-70-02, OPS CHECKED GOOD.
